MAUDE Adverse Event Report: RESPIRONICS, INC. ASSY FOR ESSENCE; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. ASSY FOR ESSENCE; NEBULIZER SYSTEM, NON-HEATED
Model Number 1095060
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer became aware of a user of an essence nebulizer alleging that medication was not coming out of the device.The patient states that they recently replaced the filter and cleaned the parts following the instructions.There was no report of serious harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
ASSY FOR ESSENCE
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19230935
Report Number2518422-2024-24488
Device Sequence Number5665239
Product Code BTI
UDI-Device Identifier00383730001807
UDI-Public00383730001807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1095060
Device Catalogue Number1095060
Device Lot Number210615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown